# SDR 98UAL900589

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: 1l Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO DOOR 1L SQUEAL.  *S/D*  RESECURED LOOSE INNER COSMETIC TRIM SEAL, PRESSURIZED TO 8 PSI WITH NO SQUEALS NOTED.  OPS CHECKS NORMAL.
